# SDR UHLA2013060800228

- Difficulty date: June 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 10,290 hours, 7,950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWING OPEN ON MFD WHEN VERIFIED CLOSED.  PERFORMED SEVERAL OPS CHECKS OF DOOR INDICATION IAW AMM 52-12-52.  ALL INDICATIONS NORMAL AT THIS TIME.
